| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the inlay could not be pushed into the persona tibia with the forceps.It was stated the surgeon suspects mis-match between tibia and inlay.No adverse events have been reported as a result of this malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 42521400510, 64404319, articular surface fixed bearing posterior stabilized (ps) right 10 mm height.42532006702, 64550248, tibia cemented 5 degree stemmed right size d.Report source: foreign country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2022-00042.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d4 udi number; d9; h2; h3; h6 visual examination of returned product shows signs of nicking and gouging, and that the locking features were faired out.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.